Nonintegrable solutions of a singular integral equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1975), pp. 88-95
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_6_a10,
author = {A. V. Merlin},
title = {Nonintegrable solutions of a~singular integral equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {88--95},
year = {1975},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_6_a10/}
}
A. V. Merlin. Nonintegrable solutions of a singular integral equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1975), pp. 88-95. http://geodesic.mathdoc.fr/item/IVM_1975_6_a10/